MAUDE Adverse Event Report: WESTERN/SCOTT FETZER CO. MEDICAL GAS FLOWMETER REGULATOR

WESTERN/SCOTT FETZER CO. MEDICAL GAS FLOWMETER REGULATOR
Model Number M1-540-15FM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
An adulterated medical gas flowmeter ruptured during a nonmedical application of the device used outside the specified temperature range.

Brand Name
MEDICAL GAS FLOWMETER REGULATOR
Common Device Name
FLOWMETER REGULATOR
Manufacturer (Section D)
WESTERN/SCOTT FETZER CO.
875 bassett road
westlake OH 44145
Manufacturer (Section G)
WESTERN/SCOTT FETZER CO.
875 bassett road
westlake OH 44145
Manufacturer Contact
lindyn humenik
875 bassett road
westlake, OH 44145
4408726471
MDR Report Key16494986
Report Number1526809-2023-00001
Device Sequence Number17794933
Product Code CAX
UDI-Device IdentifierB929M154015FM0
UDI-PublicB929M154015FM0
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A#S-P#N/A
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM1-540-15FM
Device Catalogue NumberM1-540-15FM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown